Pseudodifferential Operator Symbol Modulation Space
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 34, No 1, (2008), 1p-38p
This work is the continuation of two earlier ones by the author and stimulated by many more recent contributions. We develop a very
general calculus of pseudodifferential operators with microlocally defined
normed symbol spaces. The goal was to attain the natural degree of generality in the case when the underlying metric on the cotangent space is
constant. We also give sufficient conditions for our operators to belong to
Schatten–von Neumann classes.